# SDR SWIA200515506

- Difficulty date: September 1, 2005
- Submitted: September 7, 2005
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 7,219 hours, 6,196 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL5935
- Condition: Malfunctioned
- Location: Flt Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, FLT SPOILER FAULT STATUS MSG APPEARED.  REPLACED L FLIGHT SPOILER INBOARD PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
